On almost \(s-\)topological vector spaces

  • Madhu Ram University of Jammu
  • Shallu Sharma University of Jammu
  • Sahil Billawria University of Jammu
  • Amjad Hussain University of Jammu
Keywords: Semi-open sets, regular open sets, almost s-topological vector spaces.

Abstract

In this paper, we introduce the notion of almost \(s-\)topological vector spaces and present some examples and counterexamples of almost \(s-\)topological vector spaces. Some general properties of almost \(s-\)topological vector spaces are investigated.

Published
2018-12-21
How to Cite
Ram, M., Sharma, S., Billawria, S., & Hussain, A. (2018). On almost \(s-\)topological vector spaces. Journal of Advanced Studies in Topology, 9(2), 139-146. https://doi.org/10.20454/jast.2018.1490
Section
Original Articles